# SDR IPXA2021090373498

- Difficulty date: August 13, 2021
- Submitted: September 3, 2021
- Operation: Air carrier
- Aircraft: N284UP
- Make and model: Doug MD-11F
- Aircraft serial: 48541
- Aircraft time: 71,756 hours, 14,168 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: ARB74132
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CRT WING REAR SPAR UPPER CAP AFT FLANGE BETWEEN XORS 782 TO XORS 827 IS CORRODED.REPAIRED CORRODED RT WING REAR SPAR UPPER CAP AFT FLANGE BETWEEN XORS 782 TO XORS 827 IAW VT-SAA EA 011-5710-01-A9315 REV. IR AND UPS EO MD11-5710-81474-A. (MINOR)
